Burning sensation and nerve pain
Burning sensation in mouth,nurve pain ,swelling in feet, blue nerves on lower part of legs and feet for last six months
Burning sensation in mouth,nurve pain ,swelling in feet, blue nerves on lower part of legs and feet for last six months
Hi Doctors, Please let me know which hospitals in Mumbai have the facility for Intraepidermal Nerve Fiber Density (ENFD) test to confirm Small Fiber Peripheral Neuropathy (SFPN).
My friend suddenly experienced a loss of control or weakness in their right hand around 12:30 AM while using computer. The episode lasted approximately one minute, after which their hand returned to normal. There were no other noticeable symptoms. What could have caused this, and should they undergo any urgent medical evaluation or tests to rule out a TIA (mini-stroke) or another neurological issue? Could this be related to his gym routine, muscle fatigue, nerve compression, or the use of creatine or whey protein supplements?
From past 5 days ego I felt vibration feeling in my body for 3 4 seconds from that I felt like spinning sensation in my body like vertigo I counselted general doc he said might be due to strees give me some medicine feels good but not completely cured what happens NY shoulders my body feels heavy when I standing I still but my mind feels like imbalance and also have dizziness what should I do can explain properly
My relation is alcoholic he stopped many times but nothing has happened but from last 3 whenever he stopped in that he got seizures we took him time to doctor. He have suggested for longer treatment instead of giving diazepam or zapiz . Initially he have given levepsy 500mg 1 dose in morning & 2 tablets in night. But after a week he got skin allergy & rashes again we consultant the doctor he has replaced the tablet to zeptol 200mg morning 1 & evening 1 but again same problem so now doctor has recommended for Gardinol 60mg 1 tablet in night still there is jo changes anyone can suggest what is happening . Infact they have given dexona injection & tablets for rashes. Am confused what to do with him next.
Charcot foot (also called Charcot arthropathy or Charcot neuropathy) is a serious complication of diabetes-related nerve damage (neuropathy) that primarily affects the feet and ankles. It is characterized by the progressive weakening of bones, joints, and soft tissues in the foot. ...
Most of us have said it—“It’s just a headache.” We pop a pill, squint at the light, and push through the day. But for millions of people, headaches—especially recurring or severe ones—are not minor inconveniences. They are silent disrupters that seep into daily life, strain families, ...
BURNING FEET SYNDROMEBURNING FEET SYNDROME IS CHARACTERISED BY BURNING AND HEAVINESS IN LOWER LIMBS ESPECIALLY FEET, ESPECIALLY AMONG THE ELDERLY.THERE IS NO SPECIFIC ETIOLOGY FOR THIS BF, AMONG THE VARIOUS CAUSES ARE: NUTRITIONAL CAUSES, HEREDITARY, PSYCHOSOMATIC, METABOLIC, ...
Battling the Migraine Beast: Your Guide to Prevention Migraines. Oh, those throbbing demons that turn sunshine into sensory storms. We've all been there, desperately seeking refuge from the pounding in our heads, the nausea's grip, and the blinding light sensitivity. But what if ...
IRRITABILITY AND MOODINESS--If little things set off a person or the person gets agitated more often than usual. INABILITY TO CONCENTRATE - LACK OF FOCUS LEADING TO UNABLE TO DO EVERYDAY DUTIES AT WORK OR HOME. UNEXPLAINED PAIN- UNEXPLAINED ACHES AND ...